About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 375480, 9 pages
http://dx.doi.org/10.1155/2013/375480
Research Article

The Local Time of the Fractional Ornstein-Uhlenbeck Process

Department of Mathematics, Anhui Normal University, 1 East Beijing Road, Wuhu 241000, China

Received 11 June 2013; Revised 11 August 2013; Accepted 11 August 2013

Academic Editor: Mark McKibben

Copyright © 2013 Guangjun Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Revuz and M. Yor, Continuous Martingales and Brownian Motion, Springer, New York, NY, USA, 1999. View at MathSciNet
  2. J.-F. Gouyet, Physics and Fractal Structures, Springer, Berlin, Germany, 1996. View at MathSciNet
  3. D. Nualart, The Malliavin Calculus and Related Topics, Springer, New York, NY, USA, 2006. View at MathSciNet
  4. F. Biagini, Y. Hu, B. Øksendal, and T. Zhang, Stochastic Calculus for Fractional Brownian Motion and Applications, Springer, London, UK, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Y. S. Mishura, Stochastic Calculus for Fractional Brownian Motion and Related Processes, vol. 1929 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  6. W. Willinger, M. S. Taqqu, and V. Teverovsky, “Stock market prices and long-range dependence,” Finance Stochastics, vol. 3, no. 1, pp. 1–13, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. B. B. Mandelbrot and J. W. van Ness, “Fractional Brownian motions, fractional noises and applications,” SIAM Review, vol. 10, pp. 422–437, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. Cheridito, H. Kawaguchi, and M. Maejima, “Fractional Ornstein-Uhlenbeck processes,” Electronic Journal of Probability, vol. 8, article 3, pp. 1–14, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  9. S. C. Lim and S. V. Muniandy, “Generalized Ornstein-Uhlenbeck processes and associated self-similar processes,” Journal of Physics A, vol. 36, no. 14, pp. 3961–3982, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. Metzler and J. Klafter, “The restaurant at the end of the random walk: recent developments in the description of anomalous transport by fractional dynamics,” Journal of Physics A, vol. 37, no. 31, pp. R161–R208, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  11. L. Yan, Y. Lu, and Z. Xu, “Some properties of the fractional Ornstein-Uhlenbeck process,” Journal of Physics A, vol. 41, no. 14, Article ID 145007, 17 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. L. Yan and M. Tian, “On the local times of fractional Ornstein-Uhlenbeck process,” Letters in Mathematical Physics, vol. 73, no. 3, pp. 209–220, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. R. S. Varadhan, “Appendix to euclidean quantum field theory by K. Symanzk,” in Local Quantum Theory, R. Jost, Ed., Academic Press, New York, NY, USA, 1969.
  14. R. J. Adler, The Geometry of Random Fields, John Wiley & Sons, New York, NY, USA, 1981. View at Zentralblatt MATH · View at MathSciNet
  15. D. Geman and J. Horowitz, “Occupation densities,” The Annals of Probability, vol. 8, no. 1, pp. 1–67, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. Xiao, “Local times and related properties of multidimensional iterated Brownian motion,” Journal of Theoretical Probability, vol. 11, no. 2, pp. 383–408, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. Xiao, “Properties of local-nondeterminism of Gaussian and stable random fields and their applications,” Annales de la Faculté des Sciences de Toulouse Série 6, vol. 15, no. 1, pp. 157–193, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Y. Xiao, “Hölder conditions for the local times and the Hausdorff measure of the level sets of Gaussian random fields,” Probability Theory and Related Fields, vol. 109, no. 1, pp. 129–157, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Y. Hu, “Hausdorff and packing measures of the level sets of iterated Brownian motion,” Journal of Theoretical Probability, vol. 12, no. 2, pp. 313–346, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. B. Boufoussi, M. Dozzi, and R. Guerbaz, “On the local time of multifractional Brownian motion,” Stochastics, vol. 78, no. 1, pp. 33–49, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. B. Boufoussi, M. Dozzi, and R. Guerbaz, “Sample path properties of the local time of multifractional Brownian motion,” Bernoulli, vol. 13, no. 3, pp. 849–867, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. M. Berman, “Local nondeterminism and local times of Gaussian processes,” Indiana University Mathematics Journal, vol. 23, pp. 69–94, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  23. J. P. Nolan, “Local nondeterminism and local times for stable processes,” Probability Theory and Related Fields, vol. 82, no. 3, pp. 387–410, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Y. Hu, “Self-intersection local time of fractional Brownian motions—via chaos expansion,” Journal of Mathematics of Kyoto University, vol. 41, no. 2, pp. 233–250, 2001. View at Zentralblatt MATH · View at MathSciNet
  25. S. Watanabe, Stochastic Differential Equation and Malliavin Calculus, Tata Institute of Fundamental Reaearch, Springer, New York, NY, USA, 1984.
  26. S. M. Berman, “Local times and sample function properties of stationary Gaussian processes,” Transactions of the American Mathematical Society, vol. 137, pp. 277–299, 1969. View at Publisher · View at Google Scholar · View at MathSciNet
  27. Y. Jiang and Y. Wang, “On the collision local time of fractional Brownian motions,” Chinese Annals of Mathematics B, vol. 28, no. 3, pp. 311–320, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. L. An and L. Yan, “Smoothness for the collision local time of fractional Brownian motion,” Preprint.